# SDR ZZDA2011967

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE UPPER COWLING INNER FACE, GOUGED.  ACCOMPLISHED COWLING INNER FACE FRAME ANGLE REPAIR PER B717 SRM 54-20-05 FIG 201 REPAIR 3.
